Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 92, NWS St. Louis, MO

March 30, 2019Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 30, 2019, 10:03 AM CDT for Fayette County, Illinois. It took effect at Mar 30, 2019, 9:05 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 30, 2019, 10:03 AM CDT (15:03 UTC)
In effect from
Mar 30, 2019, 9:05 PM CDT
Expired
Apr 3, 2019, 9:47 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Fayette County, IL

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 22.01 ft at Apr 1, 2019, 12:00 PM CDT.

actionminormoderate15202503/3003/3104/0104/0204/0304/04
Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

476 
WGUS43 KLSX 301503
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1003 AM CDT Sat Mar 30 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Illinois... 

  Kaskaskia River at Vandalia

.This Flood Warning is a result of 1 to 2 inches of precipitation throughout
the basin in the past few days hours and less than 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-311502-
/O.NEW.KLSX.FL.W.0092.190331T1500Z-190404T0148Z/
/VNDI2.1.ER.190331T1500Z.190401T1800Z.190403T0148Z.NO/
1003 AM CDT Sat Mar 30 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Kaskaskia River at Vandalia
* from Sunday morning to Wednesday evening.
* At  9:30 AM Saturday the stage was 13.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late 
  morning and crest near 21.5 feet by Monday early afternoon. The 
  river is forecast to fall below flood stage by Tuesday evening.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Kaskaskia River
  Vandalia        18.0   13.35      17.4   21.3   20.2   16.5   14.1


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
8 follow-up statements
426 
WGUS83 KLSX 310117
FLSLSX
Flood Statement
National Weather Service St Louis MO
817 PM CDT Sat Mar 30 2019

...The flood warning continues for the following rivers in Illinois..
 
  Kaskaskia River at Vandalia

.This Flood Warning is a result of 1 to 2 inches of precipitation in
since Thursday. Little or no additional precipitation is forecast in
the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-010115-
/O.EXT.KLSX.FL.W.0092.190331T0205Z-190404T0032Z/
/VNDI2.1.ER.190331T0205Z.190401T1200Z.190403T0032Z.NO/
817 PM CDT Sat Mar 30 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday evening.
* At  8:00 PM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to 
  crest near 22.5 feet by Monday morning. The river is forecast to 
  fall below flood stage by Tuesday evening.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/31  04/01  04/02  04/03  04/04

Kaskaskia River
  Vandalia        18.0   17.64      20.5   22.5   20.0   16.1   14.0


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

Maples
130 
WGUS83 KLSX 311501
FLSLSX
Flood Statement
National Weather Service St Louis MO
1001 AM CDT Sun Mar 31 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

.This Flood Warning is a result of heavy precipitation over the past 
week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-011500-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190404T0000Z/
/VNDI2.1.ER.000000T0000Z.190401T1200Z.190403T0000Z.NO/
1001 AM CDT Sun Mar 31 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday evening.
* At  9:30 AM Sunday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.0 feet by tomorrow morning, 
  then fall below flood stage Tuesday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Kaskaskia River
  Vandalia        18.0   19.45      21.0   19.6   16.5   14.4   13.9


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
477 
WGUS83 KLSX 010138
FLSLSX
Flood Statement
National Weather Service St Louis MO
838 PM CDT Sun Mar 31 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

.This Flood Warning is a result of heavy rain that fell over the region
last week. No additional precipitation is forecast to fall in the next 
48 hours... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-020138-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190403T1545Z/
/VNDI2.1.ER.000000T0000Z.190401T1200Z.190402T1545Z.NO/
838 PM CDT Sun Mar 31 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday morning.
* At  8:00 PM Sunday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.0 feet by tomorrow morning, 
  then fall below flood stage late Tuesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/01  04/02  04/03  04/04  04/05

Kaskaskia River
  Vandalia        18.0   20.35      21.0   18.5   15.6   14.3   13.8


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
527 
WGUS83 KLSX 011204
FLSLSX
Flood Statement
National Weather Service St Louis MO
703 AM CDT Mon Apr 1 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

.This Flood Warning is a result of heavy rainfall over the past week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-021203-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190404T1130Z/
/VNDI2.1.ER.000000T0000Z.190402T0000Z.190403T1130Z.NO/
703 AM CDT Mon Apr 1 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Thursday morning.
* At  6:30 AM Monday the stage was 21.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.3 feet by this evening, then
  fall below flood stage Wednesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/02  04/03  04/04  04/05  04/06

Kaskaskia River
  Vandalia        18.0   21.69      21.6   17.9   14.7   13.7   13.4


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
452 
WGUS83 KLSX 020107
FLSLSX
Flood Statement
National Weather Service St Louis MO
807 PM CDT Mon Apr 1 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-030106-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190404T0920Z/
/VNDI2.1.ER.000000T0000Z.190401T1815Z.190403T0920Z.NO/
807 PM CDT Mon Apr 1 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Wednesday night.
* At  7:30 PM Monday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Wednesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/02  04/03  04/04  04/05  04/06

Kaskaskia River
  Vandalia        18.0   21.79      20.7   17.6   15.4   14.4   13.8


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
587 
WGUS83 KLSX 021425
FLSLSX
Flood Statement
National Weather Service St Louis MO
925 AM CDT Tue Apr 2 2019

...The flood warning continues for the following river in 
Illinois...
 
 
  Kaskaskia River at 
  
      Vandalia
  

.This Flood Warning is a result of heavy rainfall across the basin
that ended last weekend...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-031425-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190404T1030Z/
/VNDI2.1.ER.000000T0000Z.190401T1815Z.190403T1030Z.NO/
925 AM CDT Tue Apr 2 2019

The Flood Warning continues for
  The Kaskaskia River at Vandalia
* Until tonight.
* At 9:00 AM Tuesday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage late tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/03  04/04  04/05  04/06  04/07

Kaskaskia River
  Vandalia        18.0   20.51      17.8   15.2   14.2   13.6   13.1


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
752 
WGUS83 KLSX 030133
FLSLSX
Flood Statement
National Weather Service St Louis MO
833 PM CDT Tue Apr 2 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River 
  
		  ...at Vandalia

		  ...at Carlyle Tailwater

.This Flood Warning at Vandalia is a result of heavy rainfall across the 
basin that ended last weekend. The Flood Warning at Carlyly Tailwater is
a result of releases from Carlyle Dam...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-040133-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-190404T1012Z/
/VNDI2.1.ER.000000T0000Z.190401T1815Z.190403T1012Z.NO/
833 PM CDT Tue Apr 2 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Wednesday night.
* At  8:00 PM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  early tomorrow.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/03  04/04  04/05  04/06  04/07

Kaskaskia River
  Vandalia        18.0   19.32      17.7   14.9   14.0   13.5   13.2


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

ILC027-040133-
/O.EXT.KLSX.FL.W.0097.190403T0412Z-000000T0000Z/
/CRLI2.1.ER.190403T0412Z.190406T1200Z.000000T0000Z.UU/
833 PM CDT Tue Apr 2 2019

The Flood Warning continues for
  the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At  8:00 PM Tuesday the stage was 423.3 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  crest near 425.9 feet by Saturday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/03  04/04  04/05  04/06  04/07

Kaskaskia River
  Carlyle TW     423.5   423.32     424.0  424.9  425.7  425.9  425.9


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
572 
WGUS83 KLSX 031447
FLSLSX
Flood Statement
National Weather Service St Louis MO
947 AM CDT Wed Apr 3 2019

...The flood warning is cancelled for the following river in 
Illinois...
 
 
  Kaskaskia River at 
  
      Vandalia
  

.This will be the final statement for this flood event...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-031517-
/O.CAN.KLSX.FL.W.0092.000000T0000Z-190404T1012Z/
/VNDI2.1.ER.000000T0000Z.190401T1815Z.190403T1337Z.NO/
947 AM CDT Wed Apr 3 2019

The Flood Warning is cancelled for
  The Kaskaskia River at Vandalia.
* At 9:30 AM Wednesday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 8:37 AM Wednesday.
* The river is forecast to continue to fall to near 14.2 feet Friday
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Kaskaskia River
  Vandalia        18.0   17.91      15.4   14.2   13.4   13.2   12.9


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 7:25 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 30, 7:25 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
725 AM CDT Sat Mar 30 2019

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 357 AM CDT Sat Mar 30 2019

Early morning water vapor imagery and the RAP 1.5 PVU analysis field
depicted a series of PV anomalies stretching westward from southern
KS back towards the west coast as well as a separate trough axis
extending from MB/ON into MN. Models remain in good agreement that
these two features will phase today/tonight over the OH/TN valley
regions.

At the surface, the aforementioned PV anomalies had induced a
surface wave of low pressure along a pre-existing quasistationary
boundary which stretched across the region. As that wave of low
pressure zips northeastward early this morning, the boundary will
begin sinking southward as a cold front. This will lead to falling
temperatures during the day for most of the area. Waves of SHRA with
isolated embedded TSRA will also continue today in the vicinity of
the boundary. Areas of precipitation will gradually sink southward
in tandem with the front. Between one-quarter and three-quarters of
an inch of additional rainfall is expected today across the
southeastern half of the LSX CWA before precipitation ends late this
afternoon and early this evening.

A 1030+ hPa surface high is forecast to build into the central CONUS
behind the front. Low-level cold air advection as well as clearing
skies will produce chilly conditions overnight with lows falling
into the mid-upper 20s across the area. The presence of the surface
high pressure center will ensure quiet weather for Sunday with highs
in the upper 40s.

Britt

.LONG TERM...  (Sunday Night through Friday)
Issued at 357 AM CDT Sat Mar 30 2019

Still expect the early next week to be mainly dry across the CWA as
the deterministic global models and the GEFS mean continues to show
the upper flow transitioning to quasi-zonal as Sunday's trough moves
off to the east.  A large surface high will move across the area on
Sunday night/early Monday which will cause the surface flow to turn
out of the southwest in its wake.  Models continue to show that a
low amplitude trough will move across the Upper Midwest on Monday
night/early Tuesday which may bring a slight chance of showers to
northeast Missouri/west central Illinois during this time frame. The
attendant cold front will move across the area on Tuesday, though it
will stall over the CWA late Tuesday/Tuesday night under the quasi-
zonal flow before moving back northward as warm front on Wednesday.
The next chance for rain will be Wednesday night into early Friday
when a trough will move out of the western CONUS into the Midwest
which will supply enough widespread ascent to bring showers to the
area.

Forecast temperatures are still expected to start out just below
normal on Monday as the surface high moves across the area, but then
climb above normal the Tuesday and Wednesday as the low level flow
turns out of the southwest. Temperatures will cool down closer to
normal late in the week behind a cold front associated with the late
week trough, though there is a great deal of spread in the GEFS
members meaning there is a some uncertainty in the temperature
forecast late next week.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 619 AM CDT Sat Mar 30 2019

SPECIFICS FOR KCOU, KUIN: Periods of SHRA with isolated TSRA will
continue during the first 0-9 hours of the valid TAF period due to
a stalled cold front across the region. The front will begin
moving south today, and initially MVFR to IFR flight conditions
will improve at both terminals after the front has exited the
region. Winds aloft may mix down to the surface at times, yielding
20-25kt gusts.

SPECIFICS FOR KSTL, KSUS, KCPS: Periods of SHRA with isolated TSRA
will continue during the first 0-9 hours of the valid TAF period
near a stalled cold front. MVFR and IFR conditions will persist
until the front has moved farther south, but there should be an
overall improving trend after 18z. Ground crews should be aware
that despite the mild start to the day, temperatures will fall
during the day and will be in the lower 40s by late afternoon.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 30, 4:31 AM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
431 AM CDT Sat Mar 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-310945-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
431 AM CDT Sat Mar 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms this morning over southeast
Missouri and southwest Illinois.

Moderate to major river flooding is ongoing at points on the
Mississippi, Illinois, and Missouri Rivers. See the appropriate
Flood Statements for specific details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Major river flooding is expected to continue at Saverton Lock and
Dam on the Mississippi River and at Hardin along the Illinois River.
Otherwise, moderate flooding will continue at points on the
Mississippi and Missouri Rivers. See the appropriate Flood
Statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.